# SDR UPS05444521

- Difficulty date: May 17, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 2180 - 2200 STR 11L STRINGER END FOUND CRACKED (CRACK LENGTH .75 INCH).  M/D - BS 2180 - 2210 STR 11L STRINGER REPAIRED AS PER SRM 53-10-03 FIG 4.
